# SDR WRXR20241216001

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: 2027628800
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 SIDE SEAT TRACK SPLICE AT FS469 - FS485 FOUND DAMAGE AT 7TH CROSS SECTION FROM THE AFT EOP. DATUM X AND Y GOUGED ON BOTH SIDES.  REMOVED AND REPLACED RH #1 SIDE SEAT TRACK DAMAGED SPLICE SECTION WITH A NEW SPLICED SECTION (EXTRUSION: 20276-288-0-0) AT FS469-FS485 IAW CRJ700 REO 670-53-00-589 REV C.
